Advanced search
2 files | 478.58 KB

Locally subquadrangular hyperplanes in symplectic and Hermitian dual polar spaces

Bart De Bruyn (UGent)
(2010) EUROPEAN JOURNAL OF COMBINATORICS. 31(6). p.1586-1593
Author
Organization
Keywords
OVOIDS, EMBEDDINGS, RANK

Downloads

  • loc subquadr.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 162.73 KB
  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 315.85 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Bruyn, Bart. 2010. “Locally Subquadrangular Hyperplanes in Symplectic and Hermitian Dual Polar Spaces.” European Journal of Combinatorics 31 (6): 1586–1593.
APA
De Bruyn, B. (2010). Locally subquadrangular hyperplanes in symplectic and Hermitian dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS, 31(6), 1586–1593.
Vancouver
1.
De Bruyn B. Locally subquadrangular hyperplanes in symplectic and Hermitian dual polar spaces. EUROPEAN JOURNAL OF COMBINATORICS. 2010;31(6):1586–93.
MLA
De Bruyn, Bart. “Locally Subquadrangular Hyperplanes in Symplectic and Hermitian Dual Polar Spaces.” EUROPEAN JOURNAL OF COMBINATORICS 31.6 (2010): 1586–1593. Print.
@article{1105442,
  author       = {De Bruyn, Bart},
  issn         = {0195-6698},
  journal      = {EUROPEAN JOURNAL OF COMBINATORICS},
  keyword      = {OVOIDS,EMBEDDINGS,RANK},
  language     = {eng},
  number       = {6},
  pages        = {1586--1593},
  title        = {Locally subquadrangular hyperplanes in symplectic and Hermitian dual polar spaces},
  url          = {http://dx.doi.org/10.1016/j.ejc.2009.08.002},
  volume       = {31},
  year         = {2010},
}

Altmetric
View in Altmetric
Web of Science
Times cited: